# SDR ASOA20130818096

- Difficulty date: August 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 29,521 hours, 22,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHT FLOOR STRIP AT SEATS 18 AND 19A WERE FOUND INOPERATIVE.  MX R & R LIGHT, OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
